If you need an accessible version of this item please contact JSTOR User Support

A Utilitarian Semantics for Deontic Logic

R. E. Jennings
Journal of Philosophical Logic
Vol. 3, No. 4 (Oct., 1974), pp. 445-456
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226099
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Utilitarian Semantics for Deontic Logic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[445]
    [445]
  • Thumbnail: Page 
446
    446
  • Thumbnail: Page 
447
    447
  • Thumbnail: Page 
448
    448
  • Thumbnail: Page 
449
    449
  • Thumbnail: Page 
450
    450
  • Thumbnail: Page 
451
    451
  • Thumbnail: Page 
452
    452
  • Thumbnail: Page 
453
    453
  • Thumbnail: Page 
454
    454
  • Thumbnail: Page 
455
    455
  • Thumbnail: Page 
456
    456